MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Codes Insufficient Device Problem Information (3190); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4).Has been allocated to this case by rayner.The event description provided states that the lens was explanted; however, the reason for iol explantation has not been specified."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device has not been returned.There is insufficient information available in this case.Rayner has requested additional information from the reporting healthcare professional to facilitate further investigation of the event.
 
Event or Problem Description
On 18th september 2025, rayner received notification from a us healthcare professional of an event that occurred during use of a rayone emv rao200e.The event description provided states that the lens was explanted; however, the reason for explantation has not been specified.
 
Event or Problem Description
On 18th september 2025, rayner received notification from a us healthcare professional of an event that occurred during use of a rayone emv rao200e.The event description provided states that the lens split during injection necessitating lens explantation.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that lens split during injection.The lens was explanted in the original surgery session."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device was retained and returned to rayner for evaluation.The device was returned dehydrated in a blister tray; lens was not included in the return.Preliminary inspection of the returned injector showed that movable flaps were closed, and the plunger was pushed in.Following the full injector disassembly, cosmetic inspection of the injector parts revealed that the soft tip of the plunger was slightly bent.There were visible traces of ovd residue inside the cartridge chamber.Following this, the injector was re-assembled with new plunger, and fresh sample lens of rayone aspheric rao600c +34.00 d from rayner stock was prepared and injected in accordance with the ifu.The injection was successful, however slight resistance was experienced, and lens was delivered with an optical tear.No further testing was possible due to the damaged state of the injector.The device was returned dehydrated in a blister tray; lens was not included in the return.Preliminary inspection of the returned injector showed that movable flaps were closed, and the plunger was pushed in.Following the full injector disassembly, cosmetic inspection of the injector parts revealed that the soft tip of the plunger was slightly bent.There were visible traces of ovd residue inside the cartridge chamber.Following this, the injector was re-assembled with new plunger, and fresh sample lens of rayone aspheric rao600c +34.00 d from rayner stock was prepared and injected in accordance with the ifu.The injection was successful, however slight resistance was experienced, and lens was delivered with an optical tear.No further testing was possible due to the damaged state of the injector.Our review of production records for the rayone emv rao200e batch: 054242865 showed that all manufacturing and quality checks were conducted successfully.A review of vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch: 054242865.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key23189231
Report Number3012304651-2025-00293
Device Sequence Number9843431
Product Code HQL
UDI-Device Identifier05029867006753
UDI-Public05029867006753
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number054242865
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown